# SDR 3J7R2024082600001

- Difficulty date: August 25, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Filed by: DC Jet Services, repair station 3J7R729D
- Aircraft: N397QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800144
- Aircraft time: 15,089 hours, 10,086 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: OWL10004
- Part serial: 11506289
- Condition: Dim
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN DOOR EMERGENCY EXIT LIGHT DIM
